On those Principles of Mechanics which depend upon Processes of Variation
Mathematische Annalen, Tome 65 (1908), pp. 513-527
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1908__65_158359,
author = {Philip E.B. Jourdain},
title = {On those {Principles} of {Mechanics} which depend upon {Processes} of {Variation}},
journal = {Mathematische Annalen},
pages = {513--527},
year = {1908},
volume = {65},
zbl = {38.0695.02},
url = {http://geodesic.mathdoc.fr/item/MAN_1908__65_158359/}
}
Philip E.B. Jourdain. On those Principles of Mechanics which depend upon Processes of Variation. Mathematische Annalen, Tome 65 (1908), pp. 513-527. http://geodesic.mathdoc.fr/item/MAN_1908__65_158359/